Göm menyn

Publications for Vladimir Tkatjev


Co-author map based on Web of Sciences articles 2007-

Journal Articles

Vladimir Tkachev
  A correction of the decomposability result in a paper by Meyer-Neutsch
  Journal of Algebra, 2018, 504, 432-439.

Vladimir Tkachev
  Sharp pointwise gradient estimates for Riesz potentialswith a bounded density
  Analysis and Mathematical Physics, 2018, 8(2), .
   Fulltext  PDF  

Vladimir Tkachev
  Addendum: A Jordan algebra approach to the cubic eiconal equation (vol 419, pg 34, 2014)
  Journal of Algebra, 2016, 449, 774-774.

Vladimir Tkachev
  On the non-vanishing property for real analytic solutions of the p-Laplace equation
  Proceedings of the American Mathematical Society, 2016, 144, .
   Fulltext  PDF  
 Web of Science® Times Cited: 1

Vladimir Tkachev
  A Jordan algebra approach to the cubic eiconal equation
  Journal of Algebra, 2014, 419, 34-51.
 Web of Science® Times Cited: 3

Vladimir Tkachev
  A note on isoparametric polynomials
  Analysis and Mathematical Physics, 2014, 4(3), 237-245.

Nikolai Nadirashvili, Vladimir Tkachev and Serge Vlăduţc
  A non-classical solution to a Hessian equation from Cartan isoparametric cubic
  Advances in Mathematics, 2012, 231(3), 1589-1597.
 Web of Science® Times Cited: 10

Björn Gustafsson and Vladimir Tkachev
  On the exponential transform of multi-sheeted algebraic domains
  Computational methods in Function Theory, 2011, 11(2), 591-615.

Vladimir Tkachev
  A generalization of Cartan’s theorem on isoparametric cubics
  Proceedings of the American Mathematical Society, 2010, 138, 2889-2895.

Vladimir Tkachev
  Minimal cubic cones via Clifford algebras
  Complex Analysis and Operator Theory, 2010, 4(3), 685-700.

Vladimir Tkachev
  Disjoint minimal graphs
  Annals of Global Analysis and Geometry, 2009, 35(2), 139-155.

Björn Gustafsson and Vladimir Tkachev
  On the Jacobian of the harmonic moment map
  Complex Analysis and Operator Theory, 2009, 3(2), 399-417.

Björn Gustafsson and Vladimir Tkachev
  The resultant on compact Riemann surfaces
  Communications in Mathematical Physics, 2009, 286(1), 313-358.

I. A. Zorina and Vladimir Tkachev
  On entire solutions of quasilinear equations with a quadratic principal part
  Vestn. Samar. Gos. Univ. Estestvennonauchn. Ser., 2008, , 108-123.

Vladimir Tkachev
  Algebraic structure of quasiradial solutions to the γ-harmonic equation
  Pacific Journal of Mathematics, 2006, 226(1), 179-200.

Vladimir Tkachev
  Positive definite collections of disks
  Indiana University Mathematics Journal, 2006, 55(6), 1907-1934.

Vladimir Tkachev
  Ullemar’s formula for the moment map. II
  Linear Algebra and its Applications, 2005, 404, 380-388.

Olga S. Kuznetsova and Vladimir Tkachev
  Ullemar’s formula for the Jacobian of the complex moment mapping
  Complex Variables, Theory & Application, 2004, 49(1), 55-72.

Olga S. Kuznetsova and Vladimir Tkachev
  Length functions of lemniscates
  Manuscripta mathematica, 2003, 112(4), 519-538.

Vladimir Tkachev and Vladimir Sergienko
  Doubly periodic maximal surfaces with singularities
  Siberian Advances in Mathematics, 2002, 12(1), 77-91.
   Fulltext  PDF  

Vladimir Tkachev and Olga S. Kuznetsova
  Asymptotic properties of solutions of the Hele-Shaw equation
  Doklady. Mathematics, 1999, 367(2), 164-165.
   Fulltext  PDF  

Vladimir Tkachev and Irina Reshetnikova
  On the Gauss map of embedded minimal tubes
  Note di Matematica, 1999, 19(1), 7-17.
   Fulltext  PDF  

Vladimir Tkachev
  Minimal tubes of finite integral curvature
  Siberian mathematical journal, 1998, 39(1), 159-167.
   Fulltext  PDF  

Vladimir Tkachev
  A theorem on the clearance radius for minimal surfaces
  Mathematical notes of the Academy of Sciences of the USSR, 1996, 59(5-6), 657-660.
   Fulltext  PDF  

Vladimir Tkachev and Vladimir Miklyuklov
  Denjoy-Ahlfors theorem for harmonic functions on Riemannian manifolds and external structure of minimal surfaces
  Communications in analysis and geometry, 1996, 4(4), 547-587.
   Fulltext  PDF  

Vladimir Tkachev
  A remark on the Jörgens-Calabi-Pogorelov theorem
  Doklady. Mathematics, 1995, 340, 317-318.
   Fulltext  PDF  

Vladimir Tkachev
  Life-time of minimal tubes and coefficients of univalent functions in a circular ring
  Bulletin de la Société des sciences et des lettres de Lódz, 1995, 20, 19-26.
   Fulltext  PDF  

Vladimir Tkachev
  Finiteness of the number of ends of minimal submanifolds in Euclidean space
  Manuscripta mathematica, 1994, 82, 313-330.
   Fulltext  PDF  

Vladimir Tkachev
  Some estimates for the mean curvature of nonparametric surfaces defined over domains in $R^n$
  Journal of Mathematical Sciences, 1994, 72(4), 3250-3260.
   Fulltext  PDF  

Vladimir Tkachev
  A sharp lower bound for the first eigenvalue on a minimal surface
  Mathematical notes of the Academy of Sciences of the USSR, 1993, 54, 835-840.

Vladimir Tkachev
  Some estimates for the mean curvature of graphs over domains in $R^n$
  Doklady. Mathematics, 1991, 42(2), 387-390.
   Fulltext  PDF  

Vladimir Miklyukov and Vladimir Tkachev
  Some properties of tube minimal surfaces of arbitrary codimension
  Sbornik. Mathematics, 1989, 180, 1278-1295.
   Fulltext  PDF  

Vladimir Miklyukov and Vladimir Tkachev
  The structure in the large of externally complete minimal surfaces in $R^3$
  Izvestiia vysshikh uchebnykh zavedenii. Matematika (Izvestija Vuzov. Mathematics), 1987, 31(7), 37-35.
   Fulltext  PDF  

Books

Nikolai Nadirashvili, Vladimir Tkachev and Serge Vlăduţc
  Nonlinear Elliptic Equations and Nonassociative Algebras
    Mathematical Surveys and Monographs, 200, American Mathematical Society (AMS), 2014.


Chapters in Books

Vladimir Kozlov, Sonja Radosavljevic, Vladimir Tkachev and Uno Wennergren
  Persistence analysis of the age-structured population model on several patches
  Proceedings of the 16th International Conference on Mathematical Methods in Science and Engineering, July 4-8, Rota, Cadiz, Spain, Vol. III, Universidad de Cádiz, 2016, 717-727.


Björn Gustafsson and Vladimir Tkachev
  On the exponential transform of lemniscates
  Notions of Positivity and the Geometry of Polynomials, Springer, 2011, 239-257.


Vladimir Tkachev
  Subharmonicity of higher dimensional exponential transforms
  Quadrature domains and their applications: The Harold S. Shapiro Anniversary Volume, Birkhäuser Verlag, 2005, 257-277.


Conference Articles

Vladimir Tkachev
  External geometry of p-minimal surfaces
  Geometry from Pacific Rim, 1997.


  Fulltext PDF

 



Responsible for this page: Peter Berkesand
Last updated: 2017-02-21